Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Abilify tremors SLS

Posted by Clearskies on August 2, 2017, at 11:21:16

In reply to Re: Abilify tremors, posted by SLS on July 31, 2017, at 13:53:56

> > > Hi friends, my pdoc just upped my Abilify dosage to 7.5mg from 5mg. It's been 2 days, and I am flailing like a marionette. Per doc I'm discontinuing immediately.
> > >
> > > Can anyone concur with the doctor's assurance the tremors are reversible?
> >
> >
> > They are subsiding slowly but I became a puppet for sure. So now I am down 2 meds - lamictal and abilify have been stopped.
> >
>
> I'm sorry to hear that you had such a nasty reaction to Abilify. Abilify has a half-life of 72 hours, so the side effects might persist for a few more days. I wouldn't be too worried that they are permanent.
>
> What are you being treated for?
>
> What medications are you taking?
>
> What symptoms persist?
>
>
> - Scott

I was on Abilify as an adjunct to my antidepressants, Lexapro and Wellbutrin. I'd also been on Trileptal as it stopped my nonstop crying, and was going to transition to Lamictal from that.

The Lamictal reacted with me terribly. Tried to boost the Abilify. Even worse. My shakiness is subsiding somewhat. MEdical marijuana helps.

Major depressive episode, very high anxiety (treated with Klonopin), panic attacks, easily triggered.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Clearskies thread:1094239
URL: http://www.dr-bob.org/babble/20161215/msgs/1094319.html